Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Paragard IUD issues

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Paragard IUD issues

    Hi!

    About 2-3 months ago, I had the Nexplanon hormonal implant removed from my arm. I got the Paragard IUD in about a month and a half ago (I was on my period at the time), and while I've had cramps recently, no period. I'll get light bloody or brownish discharge periodically, but I'm over two weeks late at this point. I know it's probably unreasonable, but I'm worried about pregnancy even though I'm positive my IUD was in place when I last had sex (the week around thanksgiving).

    It's most likely that my body is still adjusting after getting off of the hormones, but does it really take that long to get back in sync? I would've thought that after having my first regular period since Nexplanon, I'd be back to normal. Could it also be my body adjusting to Paragard? I don't have any symptoms of pregnancy.

    What do you guys think?

  • I think you're right and it is most likely your body adjusting to the different levels of hormones. I have heard that the copper IUD has many of the same effects as hormonal bc due to the large levels of copper it puts into the body. Hopefully you won't find that to be the case. I have always heard to allow up to 3 months to adjust to a new bc.
    "Be what you're looking for."

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X